# SDR USAA920080910

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 24,523 hours, 8,908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1585 - PHL-MCO - RTF - AFTER T/O EXPERIENCED LOSS OF FLUID IN 'G' HYDRAULIC SYSTEM FOLLOWED BY SYSTEM LOSS.  THE CREW DECLARED AN EMERGENCY, RETURNED TO PHL AND AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REPLACED RT MLG DOOR ACTUATOR FLEX LINE AND NR 1 ENGINE HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.  INSPECTION OF 'G' SYSTEM FILTERS REVEALED NO CONTAMINATION.
